The excentral triangle and a curious application to inequalities

Lukarevski, Martin (2018) The excentral triangle and a curious application to inequalities. The Mathematical Gazette, 102 (550). pp. 531-533. ISSN 0025-5572

Full text not available from this repository.
Official URL: https://www.cambridge.org/core/journals/mathematic...

Abstract

A simple interesting proof of the Finsler-Hadwiger inequality is given.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Martin Lukarevski
Date Deposited: 04 Feb 2019 09:06
Last Modified: 04 Feb 2019 09:06
URI: http://eprints.ugd.edu.mk/id/eprint/21339

Actions (login required)

View Item View Item